# SDR DL73S030508

- Difficulty date: May 30, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 47,956 hours, 37,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC FOUND CRACKS IN THE FRAME AT S6L, 3L, 2L, 1, 2R, AND 3R EXTENDING FROM THE STRINGER PASS THRU CUTOUTS.  THE CRACKS WERE CUTOUT AND A REPAIR SIMILAR TO B737-200 SRM 53-10-04, F14, WAS INSTALLED TO EXTEND FROM O/B OF STR 6L TO O/B OF STR 4R.  FUSELAGE SKIN WAS CUT AT EACH STRINGER/FRAME INTERSECTION AND STRINGERS 6L THRU 4R WERE CUT AND SRM STYLE REPAIRS WERE INSTALLED TO PROVIDE ACCESS FOR INSTALLATION OF FRAME REPAIR PER DAL ER/A 384937-14.
